Vol. 84, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Periodic solutions of higher order systems

Peter W. Bates and James R. Ward

Vol. 84 (1979), No. 2, 275–282
Abstract

Results are given providing sufficient conditions for the existence of periodic solutions higher order nonlinear vector differential equations. The conditions include the possibility of both sublinear and superlinear growth in the nonlinear terms.

Mathematical Subject Classification 2000
Primary: 34C25
Milestones
Received: 16 October 1978
Revised: 27 March 1979
Published: 1 October 1979
Authors
Peter W. Bates
Department of Mathematics
Michigan State University
D207 Wells Hall
East Lansing MI 48824-1027
United States
James R. Ward